# SDR AALA201607259022

- Difficulty date: July 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 13,219 hours, 5,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL L4 DOOR LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-11-14-000-001-B AND CIDS MESSAGE CLEARED.
